Journal: Computer Aided Geometric Design

Volume 15, Issue 9

869 -- 877Thomas Speer, Markus Kuppe, Josef Hoschek. Global reparametrization for curve approximation
879 -- 891Yves Mineur, Tony Lichah, Jean Marie Castelain, Henri Giaume. A shape controled fitting method for Bézier curves
893 -- 907Jesús M. Carnicer, M. García-Esnaola. Global convexity of curves and polygons
909 -- 923Javier Sánchez-Reyes. Harmonic rational Bézier curves, p-Bézier curves and trigonometric polynomials
925 -- 934Les A. Piegl, Wayne Tiller. Computing the derivative of NURBS with respect to a knot